MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; AR, SMALL SOCKET INSERT, 36MM NEUTRAL +4 EPLUS

ENCORE MEDICAL L.P. DJO SURGICAL; AR, SMALL SOCKET INSERT, 36MM NEUTRAL +4 EPLUS
Catalog Number 509-02-436
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to: 1644408-2022-01453; 509-02-032, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - due to patient previously had an apc, still experiencing pain did a poly and glenosphere swap.

Brand Name
DJO SURGICAL
Common Device Name
AR, SMALL SOCKET INSERT, 36MM NEUTRAL +4 EPLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key20424269
Report Number1644408-2024-01550
Device Sequence Number20958881
Product Code KWS
UDI-Device Identifier00190446257615
UDI-Public00190446257615
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2024
Device Catalogue Number509-02-436
Device Lot Number957W1043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-36-101 LOT: 869C2637
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale